# SDR ABXA010876

- Difficulty date: May 13, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 40,602 hours, 33,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE TEST OF EMERGENCY LIGHTING SYSTEM, FOUND STANDBY BATTERY INOPERATIVE.  INSTALLED NEW BATTERY PACK IAW B767 MM 33-51-07-02.  OPS CHECKED GOOD.
